Flanders Marine Institute

Platform for marine research

In:

IMIS

Publications | Institutes | Persons | Datasets | Projects | Maps
report an error in this recordbasket (1): add | show Printer-friendly version

one publication added to basket [213611]
The planthopper genus Prokelisia in the United States (Homoptera: Fulgoroidea: Delphacidae)
Wilson, S.W. (1982). The planthopper genus Prokelisia in the United States (Homoptera: Fulgoroidea: Delphacidae). J. Kans. Entomol. Soc. 55(3): 532-546
In: Journal of the Kansas Entomological Society: Lawrence. ISSN 0022-8567, more
Peer reviewed article

Available in Author 

Keywords
    Delphacidae Leach, 1815 [WoRMS]; Fulgoroidea; Homoptera; Terrestrial

Author  Top 
  • Wilson, S.W.

 Top | Author